# SDR AALA202105049010

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 27,516 hours, 11,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT ON LOWERED AFT ENTRY CENTER CEILING PANEL IS MISSING LENS. REPLACED LENS ON AFT LOWER CEILING PANEL. CHECKS GOOD REF AMM 33-51-03.
